Shortness of breath
Hi fellow doctors..I am a final year medical student.. I am having shortness of breath and wheezing..I was diagnosed of bronchitis.. I was given medications formeterol budesonide levocetrizine and montelukast..I've been using this for a while and everything has been normal..but when I stop using it..shortness of breath and wheezing returns.. What do I do
Like the answers? Chat privately with the doctor of your choice
From your symptoms it is quite clear that you are suffering from asthma. You should know by this time that asthma is a chronic disease and needs long term treatment, may be for decades. Consult a chest specialist for more information.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.